English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cyclic foam topological field theories

MPS-Authors
/persons/resource/persons235876

Natanzon,  Sergey M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Natanzon_cyclic_2010.pdf
(Any fulltext), 240KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Natanzon, S. M. (2010). Cyclic foam topological field theories. Journal of Geometry and Physics, 60(6-8), 874-883. doi:10.1016/j.geomphys.2010.02.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22B2-C
Abstract
There is no abstract available